# SDR ASAA0110634

- Difficulty date: October 30, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5260 · Entrance Stairs
- Part: Control Handle
- Part number: 60605001
- Condition: Out Of Adjust
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - CREW REPORTED AIRSTAIR CONTROL HANDLE DIFFICULT TO OPERATE.  ADJUSTED STOP DOOR LATCH FITTING, THEN OPS CHECKED GOOD.  (M)
